Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 31-40 of 50 (Search time: 0.008 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
31
Self-recursion formulas satisfied by Fourier coefficients of some modular functions

Kim, CH; Koo, JaKyungresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.160, no.1, pp.53 - 65, 2001-06

32
CONSTRUCTION OF CLASS FIELDS OVER IMAGINARY QUADRATIC FIELDS USING y-COORDINATES OF ELLIPTIC CURVES

Koo, JaKyungresearcher; Shin, Dong Hwa, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.50, no.4, pp.847 - 864, 2013-07

33
Completely normal elements in some finite abelian extensions

Koo, JaKyungresearcher; Shin, Dong Hwa, CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, v.11, no.10, pp.1725 - 1731, 2013-10

34
On some arithmetic properties of Siegel functions (II)

Jung, Ho Yun; Koo, JaKyungresearcher; Shin, Dong Hwa, FORUM MATHEMATICUM, v.26, no.1, pp.25 - 57, 2014-01

35
New approach to twisted q-Bernoulli polynomials

Kim, Daeyeoul; Koo, JaKyungresearcher; Park, Yoon Kyung, ADVANCES IN DIFFERENCE EQUATIONS, no.298, pp.1 - 21, 2013-11

36
The normalizer of Gamma(1)(N) in PSL2(R)

Kim, CH; Koo, JaKyungresearcher, COMMUNICATIONS IN ALGEBRA, v.28, no.11, pp.5303 - 5310, 2000

37
ON THE SINGULAR DRINFELD MODULES OF RANK-2

Bae, Sung-Hanresearcher; Koo, JaKyungresearcher, MATHEMATISCHE ZEITSCHRIFT, v.210, no.2, pp.267 - 276, 1992-06

38
On the genus of some modular curves of level N

Kim, CH; Koo, JaKyungresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.54, no.2, pp.291 - 297, 1996-10

39
ON HOLOMORPHIC DIFFERENTIALS OF SOME ALGEBRAIC FUNCTION-FIELD OF ONE VARIABLE OVER C

Koo, JaKyungresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.43, no.3, pp.399 - 405, 1991-06

40
On the infinite products derived from theta series I

Kim, D; Koo, JaKyungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.44, no.1, pp.55 - 107, 2007-01

rss_1.0 rss_2.0 atom_1.0